Additive decomposability of functions over abelian groups

Couceiro, Miguel, Lehtonen, Erkko, Waldhauser, Tamás: Additive decomposability of functions over abelian groups.
INTERNATIONAL JOURNAL OF ALGEBRA AND COMPUTATION, 23. pp. 643-662. ISSN 0218-1967 (2013)

[img]
Preview
Text
2013_1.pdf - Accepted Version

Download (351kB) | Preview
Item Type: Article
Journal or Publication Title: INTERNATIONAL JOURNAL OF ALGEBRA AND COMPUTATION
Date: 2013
Volume: 23
Page Range: pp. 643-662
ISSN: 0218-1967
Faculty: Faculty of Science and Informatics
Institution: Szegedi Tudományegyetem
Language: English
MTMT id: 2270127
DOI id: https://doi.org/10.1142/S0218196713500136
Date Deposited: 2019. Nov. 08. 09:25
Last Modified: 2019. Nov. 08. 09:25
URI: http://publicatio.bibl.u-szeged.hu/id/eprint/17328
Web of Science® Times Cited: 1 View citing articles in Web of Science®

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year